advertisement
Question
Posted by: Mrs L | 2007/05/30

Thyroid problem

Hi i read a previous question on the tyroid and feet. What effect does the thyroid have on a persons feet? i have very rough heels and hard skin under my feet. i also have a thyroid problem for which i am taking eltroxin.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

There are changes to the nail and skin from thyroid disease, typically the nail can seperate from the nail bed, thin out or discolour. The skin can certainly thicken up. Make sure your thyroid level is correct (see gp for bloods) and a podiatrist to manage the thick skin and nail disorders as they manifest

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement